| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Thrombosis/Thrombus (4440); Restenosis (4576)
| Date of Event |
06/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of the study (cl003301) that sometime later post percutaneous transluminal angioplasty procedure by using lutonix dilation catheter on the basilic vein of the right upper arm for dilation of stenosis, the subject had restenosis of the target vein and thrombosis.However, the event relatedness to the device and study were not provided.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier udi) #), g3, h6 (component, method).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of the study (b)(4) that sometime later post percutaneous transluminal angioplasty procedure by using lutonix dilation catheter on the basilic vein of the right upper arm for dilation of stenosis, the subject had restenosis of the target vein and thrombosis.However, the event relatedness to the device and study were not provided.